starry3yedgrl (starry3yedgrl) wrote in vaginapagina,
starry3yedgrl
starry3yedgrl
vaginapagina

Spotting on progestin only pill

I started taking a POP 6 years ago.  I had a month or two of a normal period, and then a month or so of spotting and then my period disapeared for good for 5 years.  My doctor said it was normal to either spot, or lose it altogether.

I went off the pill last summer, and within a couple months got my period back and it was very regular (more so than ever before).  I went back on the pill in January (same brand and everything), had a regular period for a couple months, but since then I've basically been getting two periods a month, one around the 25th and one around the 5th or so.  They are very light, only last a couple of days and it's mostly that brown spotting, with the occasional red streak when I wipe or something. 

Like my doc said, I know it's normal to either spot or lose it, but I am wondering why my body is responding differently this time.  How come I lost it altogether before, but now I've been spotting for months?  It's annoying, but my main concern is I am getting married in October and I really don't want to worry about spotting or an unpredictable period for my wedding and honeymoon.  Any ideas?  Also, since POP pills are all active pills, I cannot skip the placebos to skip my period like you can with a combo pill.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments